MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1808060
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Codes Chest Pain (1776); Erythema (1840); Thrombosis/Thrombus (4440); Skin Infection (4544)
Date of Event 03/03/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: although the physical device was not returned for evaluation, medical report was provided for review.Based on the review of medical records, the patient underwent placement of a powerport implantable port via the right internal jugular vein for endocervical cancer treatment, with appropriate positioning and no immediate complications.Subsequently, the patient developed mild erythema with protrusion and a small open area at the port site, followed by a skin infection.Later, the port was removed, with complete extraction of the catheter and closure of the pocket, and the patient tolerated the procedure without complications.Therefore, it can be confirmed the material protrusion / extrusion and patient had experienced unspecified infection, thrombosis, erythema.However, the relationship to the port is unknown.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the litigation process that, on (b)(6) 2015, a patient underwent port placement procedure via the right internal jugular vein for chemotherapy related to endocervical cancer.Approximately eighteen days later, on (b)(6) 2015, the patient was diagnosed mild erythema around the port.Additionally, some protrusion with a slight open area on the right side of port was reported.Approximately, one day later, on (b)(6) 2015, the patient was diagnosed with a skin infection.Approximately, one month and six days later, on (b)(6) 2015, the patient was diagnosed with chest pain.It was further reported that the patient developed blood clot.Subsequently, on (b)(6) 2015, the port was removed.However, the current status of the patient was unknown.

Brand Name
POWERPORT ISP M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25481772
Report Number3006260740-2026-04046
Device Sequence Number9966096
Product Code LJT
UDI-Device Identifier00801741027031
UDI-Public(01)00801741027031
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1808060
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale